Vol. 4, No. 1, 2006

Recent Issues
Volume 17, Issue 2
Volume 17, Issue 1
Volume 16, Issue 1
Volume 15, Issue 1
Volume 14, Issue 1
Volume 13, Issue 1
Volume 12, Issue 1
Volume 11, Issue 1
Volume 10, Issue 1
Volume 9, Issue 1
Volume 8, Issue 1
Volume 6+7, Issue 1
Volume 5, Issue 1
Volume 4, Issue 1
Volume 3, Issue 1
Volume 2, Issue 1
Volume 1, Issue 1
The Journal
About the Journal
Subscriptions
Editorial Board
Submission Guidelines
Submission Form
Ethics Statement
To Appear
Author Index
Editorial Login
Contacts
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Other MSP Journals
Transitive eggs
1–12

John Bamberg and Tim Penttila

Caps in projective Hjelmslev spaces over finite chain rings of nilpotency index $2$
13–25

Thomas Honold and Ivan N. Landjev

On a characterization of the finite twisted triality hexagons using one classical ideal split Cayley subhexagon
27–52

Joris De Kaey, Alan Darryl Offer and Hendrik J. van Maldeghem

Stable planes with a point transitive abelian group
53–61

Andreas Wörner

Base subsets of the Hilbert Grassmannian
63–68

Mark Pankov

Large caps with free pairs in dimensions five and six
69–88

Jeffrey Bryan Farr and Petr Lisonek

About maximal partial 2-spreads in $\mathrm{PG}(3m-1,q)$
89–102

Szabolcs L. Fancsali and Péter Sziklai

On finite projective planes defined by planar functions
103–108

Ulrich Dempwolff and Marc Röder

Certain generalized quadrangles inside polar spaces of rank $4$
109–130

Harm Pralle